# SDR 07FDEA04475

- Difficulty date: October 2, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N451FE
- Make and model: Airbus A310-322
- Aircraft serial: 303
- Aircraft time: 56,349 hours, 19,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BETWEEN FRAME 67 AND FRAME 64 RBL44 FLOOR SUPPORT STRUCTURE IS CORRODED.    10-22-07    REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW A310 SRM 53-10-00; REMOVED AND REPLACED SUPPORT STRAP IAW A310 SRM 53-17-14 ITEM 1 FIG 9, AND 51-40-44 AND 51-40-21.
